Home > Research > Publications & Outputs > Möbius invariance and classical solutions of SU...
View graph of relations

Möbius invariance and classical solutions of SU(2) gauge theory

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>23/10/1978
<mark>Journal</mark>Nuclear Physics B
Issue number3
Number of pages7
Pages (from-to)424-430
Publication StatusPublished
<mark>Original language</mark>English


We use quaterniomic Möbius transformations to construct classical solutions of pure SU(2) gauge theory which correspond to two generalized merons and to two “excited” merons. We discuss how such transformations can yield distinct gauge invariant quantities and point out the limitations for generating further solutions by these techniques.